Search the Community
3 results for tags: long term side effects
Found 3 results
I began to struggle with acne when I was about 15 years old. During my senior year of high school, I was started on my first dose of Accutane, which was successful in clearing my acne. However, I had to stop taking the medication after 5 months because I was experiencing severe irritability and depression. I experienced terrible panic attacks for the next four years, and my acne returned, full force. During my senior year of college, I reluctantly chose to go on Accutane once again.
Hi everyone, I've done two courses of Accutane in my life time, one long one and then one shorter one a year later to finish it off. (see older posts for details). It's been exactly a year since my last pill and I am noticing some definite side effects just kicking in as of recently. The side effects are annoying but pretty easy to cope with from a day to day basis... Here are the symptoms I've noticed since stopping accutane: Dry eyes Dry skin Tingles (hands, feet, face) Dizziness T
Also, does anyone know if your oil/collagen/sebum barrier has anything to do with facial blushing/flushing? I know that accutane ruins your skins natural barrier because it gets rid of oil and such (which is definitely true in my case at least). For that possibility that it has something to do with flushing/blushing, i want to know how to rebuild this barrier NATURALLY. I have def learned natural is the way to go. TIPS FOR REBUILDING COLLAGEN? SEBUM?